# SDR CA060630003

- Difficulty date: June 29, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Boeing 727225
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U109592
- Condition: Inoperative
- Location: Slat
- Part time: 8,225 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, CREW NOTICED THAT THE #8 LEADING EDGE SLAT WAS NOT INDICATING THAT IT WAS RETRACTED. THE CREW REQUESTED FUEL DUMP AND TURN BACK TO DEPARTURE. MAINTENANCE TESTED THE SLAT AND FOUND THE INDICATION SWITCH IN THE ACTUATOR WAS AT FAULT. MAINTENANCE INSTALLED THE INLINE SLAT JUMPER P/N B2T-27-001-01 AND THE SYSTEM TESTED SERVICEABLE. THE AIRCRAFT WAS DISPATCHED WITHOUT FURTHER FAULTS. ACTUATOR TO BE REPLACED ON THE WEEKEND LAYOVER. (TC# 20060630003)
